# SDR DALA2015082705258

- Difficulty date: August 26, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 64,961 hours, 47,509 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L1 DOOR SLIDE FELL OUT OF COVER AND BOTH LACING PINS PULLED OUT OF SLIDE.  MAINTENANCE INSTALLED A NEW SLIDE ASSY.
